# SDR CA120403001

- Difficulty date: March 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,652 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560137520
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEAK DISCOVERED DURING ALF INSPECTION, ENGINE DECK COVERED WITH ENGINE OIL, COMING FROM REAR OF ENGINE, MODULE 5 MAG SEAL.  OIL CONSUMPTION STILL WITHIN LIMITS, BUT MAG SEAL REPLACED, PROBLEM SOLVED.
